Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 102169, 8 pages
http://dx.doi.org/10.1155/2014/102169
Research Article

Continuity of the Restriction Maps on Smirnov Classes

Department of Mathematics, Art and Science Faculty, Bülent Ecevit University, 67100 Zonguldak, Turkey

Received 2 June 2014; Accepted 19 August 2014; Published 11 September 2014

Academic Editor: Dashan Fan

Copyright © 2014 Yüksel Soykan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Theory of Hp Spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. P. L. Duren, “Smirnov domains,” Journal of Mathematical Sciences, vol. 63, no. 2, pp. 167–170, 1993. View at Google Scholar
  3. G. M. Goluzin, Functions of a Complex Variable, American Mathematical Society, Providence, RI, USA, 1969.
  4. D. Khavinson, “Factorization theorems for different classes of analytic functions in multiply connected domains,” Pacific Journal of Mathematics, vol. 108, no. 2, pp. 295–318, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. I. Privalov, Boundary Properties of Analytic Functions, GITTL, Moscow, Russia, 1950, (Russian; German translation: Deutscher, Berlin, Germany, 1956).
  6. A. M. Ruben and P. Rosenthal, An Introduction to Operators on the Hardy-Hilbert Space, Springer, New York, NY, USA, 2007.
  7. Y. Soykan, “On equivalent characterisation of elements of Hardy and Smirnov spaces,” International Mathematical Forum, vol. 2, no. 24, pp. 1185–1191, 2007. View at Google Scholar · View at MathSciNet
  8. Y. Soykan, “On the continuity of restriction maps,” International Journal of Mathematical Analysis, vol. 2, no. 17–20, pp. 823–826, 2008. View at Google Scholar · View at MathSciNet
  9. Y. Soykan, “Restriction maps,” International Journal of Mathematical Analysis, vol. 5, no. 29-32, pp. 1491–1496, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. V. P. Havin, “Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary,” Matematicheskii Sbornik, vol. 68, no. 110, pp. 499–517, 1965. View at Google Scholar · View at MathSciNet
  11. G. David, “Singular integral operators over certain curves in the complex plane,” Annales Scientifiques de l'Ècole Normale Supérieure. Quatrième Série, vol. 17, no. 1, pp. 157–189, 1984. View at Google Scholar
  12. Y. Soykan, “Boundary behaviour of analytic curves,” International Journal of Mathematical Analysis, vol. 1, no. 1—4, pp. 133–157, 2007. View at Google Scholar · View at MathSciNet
  13. C. Cowen and B. MacCluer, Composition Operators on Spaces of Analytic Functions, vol. 20 of Studies in Advanced Mathematics, CRC Press, New York, NY, USA, 1995.
  14. Y. Soykan, “Restriction maps on the Hardy spaces of the unit disc,” International Journal of Mathematical Analysis, vol. 7, no. 49-52, pp. 2407–2411, 2013. View at Google Scholar · View at MathSciNet